# SDR YENA2024052800784

- Difficulty date: May 27, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 10,668 hours, 1,993 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#841, JFK-DUB. (ETOPS) ' CIDS 2 CLASS 2 MSG ON STATUS.  PERFORMED RESET PER AMM 23-73-00. NO HISTORY 30 DAYS RESET OK. OP'S TEST OK. CLEARED MDDR 548928.
